0
2013
Impact Factor

Ioan Caşu

Bd. V. Pârvan, Nr. 4, 300223 Timişoara, România
Departamentul de Matematica, Universitatea de Vest din Timişoara

Publications:

Caşu I.
Symmetries of the Maxwell–Bloch Equations with the Rotating Wave Approximation
2014, vol. 19, no. 5, pp.  548-555
Abstract
In this paper a symplectic realization for the Maxwell–Bloch equations with the rotating wave approximation is given, which also leads to a Lagrangian formulation. We show how Lie point symmetries generate a third constant of motion for the dynamical system considered.
Keywords: Maxwell–Bloch equations, symmetries, Hamiltonian dynamics, Lagrangian dynamics
Citation: Caşu I.,  Symmetries of the Maxwell–Bloch Equations with the Rotating Wave Approximation, Regular and Chaotic Dynamics, 2014, vol. 19, no. 5, pp. 548-555
DOI:10.1134/S1560354714050037

Back to the list